# SDR RRXA003683

- Difficulty date: November 4, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8076U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45941
- Aircraft time: 80,621 hours, 33,197 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING TIRES NR 3 & 4 BLEW.   REMOVED AND INSPTED AXEL THREADS. REPLACED NR 3 & 4 WHEEL ASSEMBLIES IAW DC-8 MM 32-41-05. FOUND MLG ANTI-SKID INOP, TROUBLESHOT SYSTEM, FOUND BAD ANTI-SKID CONTROL VALVE. REMOVED AND REPLACED CONTROL VALVE IAW DC-8 MM 32-43-3. OPS CHECK AND LEAK CHECK GOOD IAW DC-8 MM 32-03-03.
